Results 1 to 3 of 3
Hand tremors on Synthroid
  1. #1
    ksmitheldo is offline New Member
    Join Date
    Apr 2009
    Posts
    1

    Default Hand tremors on Synthroid

    My husband has been on synthroid for the past 7-8 years. In the late fall, his dosage was upped to 88 mcg. Over the past two months he has developed hand tremors in one hand. The doctor says that he does not think it is caused by the medication, but after researching it myself, I feel it is highly possible. We are going to the doctor again in a day or two. What else do I need to ask him or request of him?

  2. #2
    lenexarnr is offline New Member
    Join Date
    Aug 2009
    Posts
    1

    Default Did you find an answer?

    My wife is also experiencing very mild hand tremors while on synthroid 50 mg. Did you find an answer to stop the trembling? It is slight, but very annoying to my wife.

  3. #3
    bristolqueen is offline New Member
    Join Date
    Sep 2009
    Posts
    2

    Default

    Too high of a dose of thyroid medications can cause a fine tremor, but it would not be in just one hand. The dose should be adjusted based on Thyroid Stimulating Hormone levels (blood test).

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22